Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/60181
Title: Model reference adaptive control for permanent magnet linear motor drives
Other Titles: 永磁直线电机的模型参考自适应控制
Authors: Chen, YR
Wu, J
Cheung, NC 
Keywords: Permanent magnet linear motor
Lyapunov theory
Model reference adaptive system
Issue Date: 2003
Publisher: 華南理工大學學報編輯委員會
Source: 华南理工大学学报. 自然科学版 (Journal of South China University of Technology. Natural science), June 2003, v. 31, no. 6, p. 31-35 How to cite?
Journal: 华南理工大学学报. 自然科学版 (Journal of South China University of Technology. Natural science) 
Abstract: 推导永磁直线电机的简化数学模型,运用Lyapunov稳定性理论设计一个模型参考自适应控制器,最后进行计算机仿真研究。结果表明,与传统PID调节器相比,该方法能使系统具有更好的动态性能及较高的稳态精度,并对电机参数和外界扰动具有很强的鲁棒性。
The simplified mathematical model of the permanent magnet linear motor is deduced in this paper. A model reference adaptive controller is designed by applying the Lyapunov stability theory. Then the controller is evaluated by computer simulation. The results show that the model reference adaptive system (MRAS) is superior to the conventional PID controller in dynamic performance and steady accuracy. The MRAS is robust to the parameter variation and external disturbance.
URI: http://hdl.handle.net/10397/60181
ISSN: 1000-565X
Rights: © 2003 中国学术期刊电子杂志出版社。本内容的使用仅限于教育、科研之目的。
© 2003 China Academic Journal Electronic Publishing House. It is to be used strictly for educational and research purposes.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
r18841.pdf383.37 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

9
Last Week
0
Last month
Checked on Jul 10, 2017

Download(s)

24
Checked on Jul 10, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.